Subnormality from bounded vectors

Franciszek Hugon Szafraniec

Banach Center Publications (2007)

  • Volume: 75, Issue: 1
  • ISSN: 0137-6934

How to cite


Franciszek Hugon Szafraniec. "Subnormality from bounded vectors." Banach Center Publications 75.1 (2007): null. <>.

author = {Franciszek Hugon Szafraniec},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {null},
title = {Subnormality from bounded vectors},
url = {},
volume = {75},
year = {2007},

AU - Franciszek Hugon Szafraniec
TI - Subnormality from bounded vectors
JO - Banach Center Publications
PY - 2007
VL - 75
IS - 1
SP - null
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.